# SDR DLL10952741

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1529113112
- Condition: Dented
- Location: Nr 2 Te Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND LEFT WING NR 2 FLAP VANE WITH DENT IN SKIN.  REPAIRED PER SRM 57-53-00.
